# SDR SWIA201231993

- Difficulty date: September 28, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 24,997 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 409.0+128 VERTICAL POST AT RBL 18.00 WL 69.00 OUTBOARD AFT RADIUS.  (C-CHECK)  REPLACED POST P/N 601R32208-156 PER REO AND CRJ 200 SRM.
